# SDR EE4Y2025040722145

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT EO A32X-E5311-0013 WINDSHIELD CENTRAL NODE CONTINUTIY FITTING OINLY REPLACMENT REPAIR. PERFORMED EO E5311-0013-R00 AD 2020-17-03 WNDISHIELD CENTRAL LOWER NODE CONTINUITY FITTING ONLY REPLACMENT REPAIR.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 18-7.
